# SDR GTIA010390

- Difficulty date: May 16, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Channel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 2 RIGHT AFT SPAR HAT CHANNEL HAS DAMAGE DOT LEFT -30 (RT HORIZ) XHS 50.00 XHS 104.00.  REMOVED HAT CHANNEL FOR REPAIR IAW BOEING MD80 SRM 55-01 FIG 1.  PERFORMED CHANNEL IAW BOEING MD80 SRM 55-01 FIG 1.  INSTALLED CHANNEL IAW BOEING MD80 SRM 55-01 FIG 1.  (M)
